# SDR VQI2013F00006

- Difficulty date: February 19, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 3460
- Aircraft time: 18,703 hours, 5,571 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THIS INSPECTION, CRACKING WAS FOUND ON THE INBD SIDE OF THE RT PYLON AFT FIXED FAIRING UPPER SPAR.  SPECIFICALLY, THE INBD FLANGE OF THE AFT FIXED FAIRING UPPER SPAR WAS FOUND CRACKED AT RIB 11, DEFINED AS AREA 3 IN FIG 202 MFG REPAIR INSTRUCTION R54512052.  ALSO, THE AFT FIXED FAIRING UPPER SPAR PLATE WAS FOUND CRACKED ON THE INBD SIDE BETWEEN RIBS 14 AND 15.  ON THE UPPER SPAR PLATE, THE CRACK HAS EXTENDED THROUGH AREA 1 AND HAS PROPAGATED INTO AREA 2 AS DEFINED IN FIG 201 OF MFG INSTRUCTIONS.  THE RT PYLON AFT FIXED FAIRING UPPER SPAR INBD FLANGE AT RIB 11 WAS REPAIRED IAW MFG R54512052, REPAIR PRINCIPLE 2, TC 5454.000001. RT. REPAIR 2, VIA TECH DISPOSITION TD-J2-S2-03170-2013, ISSUE B, DATED FEB 22, 2013.
